# SDR UPS98827028

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 5759223501
- Condition: Corroded
- Location: Bs 1320-1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STA 1320-1400 ABOVE STR 33R, THE CARGO TRACK AND SPLICE BLOCK HAVE HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED TRACK AND BLOCK IAW DWG 5759223.
